Translator Disclaimer
2022 Homotopy theory of equivariant operads with fixed colors
Peter Bonventre, Luís A. Pereira
Tunisian J. Math. 4(1): 87-158 (2022). DOI: 10.2140/tunis.2022.4.87

Abstract

We build model structures on the category of equivariant simplicial operads with a fixed set of colors, with weak equivalences determined by families of subgroups. In particular, by specifying to the family of graph subgroups (or, more generally, one of the indexing systems of Blumberg and Hill), we obtain model structures on the category of equivariant simplicial operads with a fixed set of colors, with weak equivalences determined by norm map data.

Citation

Download Citation

Peter Bonventre. Luís A. Pereira. "Homotopy theory of equivariant operads with fixed colors." Tunisian J. Math. 4 (1) 87 - 158, 2022. https://doi.org/10.2140/tunis.2022.4.87

Information

Received: 3 November 2020; Revised: 7 June 2021; Accepted: 7 July 2021; Published: 2022
First available in Project Euclid: 9 May 2022

Digital Object Identifier: 10.2140/tunis.2022.4.87

Subjects:
Primary: 18M75 , 18N40
Secondary: 55P48

Keywords: colored operads , equivariant , homotopy theory , model categories , operads

Rights: Copyright © 2022 Mathematical Sciences Publishers

JOURNAL ARTICLE
72 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.4 • No. 1 • 2022
MSP
Back to Top